Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KLL419's Blog

  • entries
    2
  • comments
    0
  • views
    1382

One Week

KLL419

202 views

When I started this blog I planned on writing an entry once a day, but with life and work I've just been to busy to update it as often as I would like to. Besides, with it now being one full week since being on Claravis, I haven’t noticed that much going on.

August 5- Day 3

My skin seems to be the same. It’s a bit drier than normal after I wash my face in the morning and night, but nothing that is making me think about trying a new face wash. My lips are chapped and dry, so I’ve been using the Chapstick Medicated and it seems to work ok.

August 6- Day 4

Haven’t noticed much change. My lips are still dry and continuing to use the Chapstick Medicated, although I’m not sure it’s working too well. Thinking of trying Aquaphor or even Vaseline because they just seemed to be getting worse.

August 7- Day 5

Today I realized that this medication does definitely make my skin more sensitive to the sun. I was outside for about an hour watching a friend’s soccer game, playing with my best friend’s daughter, and talking with her and her mom. I had jeans on and a low v-neck cut, short sleeved blouse. It was a bit windy, the sun was out, and probably in the mid 70’s. I didn’t put any sunscreen on, well other than the sunscreen that is contained in my face moisturizer that I used that morning. When I got home I looked in the mirror at my chest and my boyfriend was like, “I think you got sunburned!†Though it wasn’t the worst sunburn I’ve ever had, I realized then that I better start wearing sunscreen more often! I’m not sure if my lips got sunburned, but they feel overly dry on the top and bottom lining. I wonder if maybe it’s the medicine? I am continuing to use the Chapstick Medicated for my lips hoping it gets better!

August 8- Day 6

No change from yesterday, my lips still hurt and are dry! I put Neosporin on the top lining of my lips last night and this morning to see if that would help, but I haven’t noticed a change. I also started reading other blogs and people are talking about their Initial Breakout (IB). Well, I’m still waiting for mine to happen. Other than the blemishes I already had on my face when I started the medicine, no new ones have formed.

August 9- Day 7

It’s officially been a week since I’ve been on Claravis 30MG!!! Although I haven’t noticed much of a change in my skin, I have noticed that my lips are drier than ever and my skin is actually a lot oiler than before. Hmmm… I thought my dermatologist told me that my oily skin problem would go away being on this medication??? I’ve noticed however, that the medicine makes me tired! I started drinking energy drinks called Spark from the Advocare product line to stay awake while at work! I’ve also noticed that my allergies seems to be crazy right now, and I’m wondering if the medicine has anything to do with that. I’ve been taking an allergy pill twice a day because my nose has been itchy, dry, and sometimes bleeding, and my eyes have been twitching and watering. Hopefully it’s just the crazy weather and the medicine is not causing my allergies to go array!

August 10- Day 8

The lining of my lips seem like they are on FIRE! I went to Walgreens and bought Aquaphor and Vaseline because I’ve read other people’s blogs about using these products. Hopefully these work because my lips hurt!!! My skin looks the same, a little drier but nothing worth noting. My allergies still are driving me crazy, I hope it’s the weather!

Does anyone have a product suggestion for dry, possibly sunburned lips???



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×